# SDR SWAA2022020790883

- Difficulty date: January 6, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CABIN FLOORBEAM UPPER SURFACE; BS 986; RBL 40 TO RBL 45 / REPAIRED CORROSION ON BS 986 FLOOR BEAM RBL 40 TO RB L 45 PER EA 1-A53-8241 REV. 2.
